Related Questions

Is it normal to have heart burn after taking calcium channel blocker 2nd day with ACE inhibitor?

Not usual. Calcium channel blockers are not commonly associated with heart burn but in a given individual, anything is possible. In these circumstances, it's usually a good idea to temporarily stop the medicine until you're feeling better and then restart it. If the heartburn comes right back, you may have to switch to a different drug. Read more...

What does it mean to have bone/joint pain and heart strain present when taking an atypical antipsychotic/calcium channel blocker (latuda)?

See your dr. Bone/joint pain are uncommon side effects of Latuda (lurasidone), (lurasidone) but you may experience muscle pains from tremors or rigidity. A rapid heart rate is a more frequent side effect and chest pain is less common. Some calcium channel blockers like diltiazem or verapamil can slow the heart's electrical activity & raise Latuda (lurasidone) levels which can cause AV block in rare cases. Discuss your symptoms w/ your dr. Read more...

I was put on atenolol (25mg daily) to control my anxiety related heart rate. I developed benign PVCS. Is it possible the drug can cause this?

Unclear question. Are you asking if atenolol can cause PVCs? It thats your question then the answer is no. Atenolol is a beta blocker, that is it blocks adrenalines irritating effect on the heart. Thus, it is actually used to treat symptomatic PVCs. Caffeine, insomnia, stress can all precipitate PVCs. Read more...